# SDR USAA060981

- Difficulty date: July 28, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 48,787 hours, 48,787 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL CHORD CRACKED STA 178 BULKHEAD LBL 5.7 W/L 184.  INSTALLED DOUBLERS PER EO 5300V155, DEFECT SIZE: .25".
